# SDR SWAA2023102000162

- Difficulty date: September 13, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT RT WING 2023-584427<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N:B20189527; DUE DATE 26 DEC 23;[02] TOOL USED HOT BONDER: PN: HCS9000B; SN: 15092096; DUE DATE: 25/APR/24.;[03] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185733; DUE DATE: 23-JAN-24; POSITECTOR P/N: NS2; S/N: 138341; DUE DATE: 25-JUL-24.;[04] TOOL USED: CALIPER P/N: 500-197-30; B20189416; DUE DATE: 19-DEC-23.;[05] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18185733; DUE DATE: 23/JAN/24.;[06] TOOL USED UT EQUIPMENT P/N: EPOCH 600; S/N: 130547106; CAL DUE DATE: 25-AUG-24;[07] TOOL USED SCALE PN: SPX621; SN: 8340225469; DUE DATE: 20/JUL/24.;[08] REPAIRED I/B MAIN FLAP WEDGE PANEL LOWER SURFACE AT RT WING IAW B737-700 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] STEP 8 VERIFIED AND CORRECTIVE ACTION COMPLETED: ITEM RII REPAIRED I/B MAIN FLAP WEDGE PANEL LOWER SURFACE AT RT WING IAW B737-700 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFFS BELOW.
